# SDR DALA2024090908833

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0543583) CORROSION ON FLOOR BEAM STA 344 LBL6 TO LBL 15 AT PAX CABIN. SUMARY OF NRC 00673 CORROSION LEVEL #2 : FLOOR BEAM STA 344 LBL6 TO LBL 15 AT PAX CABIN. WAS REPAIRED PER B737-800 SRM 53-10-51-2R REPAIR 8.
